# SDR CALA2024082602277

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 81,589 hours, 15,749 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 35099
- Condition: Leaking
- Location: Zone 200
- Part time: 9,126 hours, 1,236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE ABOVE FL300 OXY LEAK BEHIND P6 PANEL TEST GOOD ON GROUND TEST BAD IN FLIGHT MXP147. ALSO SUGGEST REPLACING CLOTH BRADED LINE THAT GOES FROM BEHIND O2 MASK BOX TO TEE AS PRECAUTIONARY.  CREW STATED THAT O2 WAS READING 1790 PSI BEFORE FLIGHT. WHEN BRIEFLY INSPECTED AREA THAT CREW STATED THEY HEARD AN AIR LEAK. FLIGHT LANDED CREW O2 IS NOW READING 1460 PSI. NO OBVIOUS LEAKS NOTED.   R & R 2ND OBSERVER MASK IAW AMM 35-11-51-004-059. ALSO REMOVED OXYGEN MASK STOWAGE BOX IAW AMM 35-11-51-004-002. OPS & LEAK CHECK GOOD. OXYGEN HAS BEEN STEADY AT 1480 SINCE PLANE HAS BEEN ON THE GROUND.
